Drug ineffective Abdominal pain upper Blood calcium increased Chills felling of cold Constipation Convulsion muscles contract and relax rapidly and repeatedly, resulting in an uncontrolled shaking of the body Coronary artery occlusion complete obstruction of blood flow in a coronary artery Gastrointestinal disorder functional problems of gastrointestinal tract Hiatus hernia hernia resulting from the protrusion of part of the stomach through the diaphragm Pain. Got prescribe levaquin levofloxacin mg for bronchitis is itv safe to take with my medications klonopin inderal remeron omperazole? It can also be prescribed to protect against side effects of other other medications that cause ulcers, such as anti-inflammatory drugs. Clonazepam and Omeprazole drug interactions - from FDA reports Drug interactions are reported among people who take Clonazepam and Omeprazole together. My neurologist prescribed Cymbalta and lyrica January 17, parkinson. Known as Prilosec in its over-the-counter form, omeprazole is prescribed for acid reflux disease, heartburn and stomach ulcers.
Can you take omeprazole prilosec and klonopin clonazepam together without interactions? Related Questions Can taking prozac, prilosec, klonopin, or mirena levonorgestrel birth control cause allergic skin reaction from getting in a tanning bed? These are not likely to make you allergic but birth control may make you more photosensitive and prone to irregular pigmentation. I've read that it says taking Prilosec OTC raises blood levels of the clonazepa drug making clonaz stronger.
Should I just take less clonazepam? For this you need To talk to your prescribing doctor who really knows you best and can determine what dose of Clonazepam you need. Or, replace Prilosec with a different acid blocker that has less drug potentiating effect. For these services, please use HealthTap Prime or Concierge. Talk to a Doctor Now 2 minute wait.
Get the App for iOS and Android. I went into total and complete withdrawal syndrome and was essentially not functioning. I not only had all of the withdrawal symptoms but my stomach was killing me. I turned to the internet instead of my pharmacist. I ended up having to updose the Klonopin to become functional so now back to a slightly higher dose than before I started my taper and I also changed the time I was taking the Zantac - ironically to taking it before dinner vs.
Today I finally asked the pharmacist if there is an interaction between these types of drugs and he said absolutely yes. He said the stomach drugs reduce the acid in the stomach and Klonopin requires acid to be digested into your body so essentially I was blocking the absorption of the Klonopin unless I took them 3 hours apart - stupid me I was taking them around the same time.
I realize now what I did to myself was go 'cold turkey' off of the Klonopin since it was not getting into my system and I was having horrible withdrawal symptoms. I just want to warn others to make sure that you speak with your doctor or pharmacist about using these drugs together especially if you are cutting down on your dosage of the benzo. I am finally feeling fully functional though with heartburn but I'll take that any day over what was going on before!!!
Reading this board has really helped me - it makes me realize that I am not alone and was not alone when I could barely get off the couch or out the door. Thank you to everyone for sharing your victories and your defeats. Consult your doctor before making any changes to your medication.